# SDR SWAA2021060367451

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AT AFT CARGO BAY BS773 LBL3 WL157. / REPAIRED RAIL AT STA. 773 LBL 3 WL 157 PER SRM 53-00-53-2R-2. 91195U 5.12.21
